MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST

Medline Industries, LP MEDLINE; DBQ-BAR,BED ASSIST
Catalog Number MDS6800BA
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "a (c) clip from the bed broke.".
 
Additional Manufacturer Narrative
The customer called stating that a (c) clip from the bed broke, and the customer stated that when he 1st received the item it came with (2) broken clips.A photo was provided, and after reviewing the photo sent by the customer, it was discovered that the bed assist bar has a fractured plastic present; a physical sample was not provided and only a visual review of the defect could be conducted.The investigation results were confirmed.Based on the evidence gathered from the complaint, the root cause of this issue is unknown, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-BAR,BED ASSIST
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
koushik pothamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50898400
Report Number1417592-2026-50989
Device Sequence Number16128894
Product Code QTC
UDI-Device Identifier00884389102865
UDI-Public00884389102865
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS6800BA
Device Lot Number88522010001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown